Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Arithmetic of Jehan Adam, 1475 A. D.

Lynn Thorndike
The American Mathematical Monthly
Vol. 33, No. 1 (Jan., 1926), pp. 24-28
DOI: 10.2307/2298533
Stable URL: http://www.jstor.org/stable/2298533
Page Count: 5
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Arithmetic of Jehan Adam, 1475 A. D.
Preview not available

Page Thumbnails

  • Thumbnail: Page 
24
    24
  • Thumbnail: Page 
25
    25
  • Thumbnail: Page 
26
    26
  • Thumbnail: Page 
27
    27
  • Thumbnail: Page 
28
    28